BibTeX record journals/geoinformatica/MokbelAK03

download as .bib file

@article{DBLP:journals/geoinformatica/MokbelAK03,
  author    = {Mohamed F. Mokbel and
               Walid G. Aref and
               Ibrahim Kamel},
  title     = {Analysis of Multi-Dimensional Space-Filling Curves},
  journal   = {GeoInformatica},
  volume    = {7},
  number    = {3},
  pages     = {179--209},
  year      = {2003},
  url       = {http://dx.doi.org/10.1023/A:1025196714293},
  doi       = {10.1023/A:1025196714293},
  timestamp = {Wed, 25 May 2011 16:32:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/geoinformatica/MokbelAK03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}